# SDR CALA2025081907921

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,824 hours, 28,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT BATTERY PACK M1670 FAILS CAPACITY CHECK.   REMOVED AND INSTALLED NEW BATTERY PACK AT M1670. PERFORMED OPS TEST, TEST OK.  IAW B737 AMM 33-51-960-805.
